MathSciNet Relay Station
MathSciNet bibliographic data
MR1084378 (92e:32001) 32-02 (32H15 32H20 32H30)
Noguchi, Junjiro; Ochiai, Takushiro Geometric function theory in several complex variables. Translated from the Japanese by Noguchi. Translations of Mathematical Monographs, 80. American Mathematical Society, Providence, RI, 1990. xii+283 pp. ISBN: 0-8218-4533-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement